# SDR FDEA201107202825

- Difficulty date: July 20, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,584 hours, 37,359 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1170
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON SEAT TRACK, RBL 26, BS 1170.  REMOVED SEAT TRACK SECTION IAW SRM 51-30-2.   FABRICATED, LOCATED, AND DRILLED NEW SEAT TRACK SECTION IAW SRM 53-10-2 FIG 7A. INSTALLED NEW SEAT TRACK SECTION IAW SRM 51-30-2.
